| Model Number |
C408506 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure, the shaft of the sheath detached.
Additional Manufacturer Narrative
One 5f engage introducer sheath was received for evaluation.Visual inspection revealed the sheath tubing had detached from the hemostasis hub.The hemostasis hub was dissected and microscopic inspection showed an aggressive header wash had thinned the header neck, consistent with the detachment.The root cause of the sheath tubing detachment is consistent with a manufacturing issue.